Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes itching in palms, hands and face? - Online Doctor Chats

Date : 20-May-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Hi
User:hi
User:Myself XXXX
Doctor:How can I help you?
User:Actually I'm having some allergic reactions for the past 4 days
Doctor:ok
User:I had taken Avil as medicine for a couple of days before going to bed
User:it cures when I wake up in the morning
Doctor:can you explain what you mean by allergic reaction?
User:but as day progresses it again relapse
User:I am having itching in my palms and some portions of my hands and face
User:with some swollen parts
Doctor:Ok
User:The tip of the fingers are paining a lot few times
Doctor:It does sound like an allergic reaction
Doctor:Okay
Doctor:anything else?
User:I had these kind of problems twice when I had taken an antibiotic named sparta 500
Doctor:ok
User:but at present I didn't had any such medication
Doctor:Ok
User:I have a tendency to catch cold often
Doctor:Oh
Doctor:so, what kind of information are you looking for?
User:I'm going to my native 5 days after
User:so is there any temporary medication to stop these
User:and is taking too many anti allergic medicine like avil harmful
Doctor:You can take Cetrizine
Doctor:twice a day
Doctor:taking avil repeatedly doesn't have any major side effects
User:ok
User:So is cetrizine the same composite as avi;
Doctor:a better option would be to take cetrizine twice a day for the next 5 days
Doctor:No
Doctor:Cetrizine is different
Doctor:And once you are back, you should consult a skin specialist to look for the source of allergy
User:Yeah I will do so in my native only
User:and if required after coming back also
User:ok thanks a lot for your help
Doctor:You are welcome
Doctor:have a good day ahead
Doctor:bye
User:same to you
User:bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor